| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer representative reported that the device overheated during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
No updates.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.